# SDR C2XA04IA128

- Difficulty date: October 8, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 8,180 hours, 6,998 cycles
- Engine: Allsn AE3007A
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Part number: 211171
- Condition: Malfunctioned
- Location: Apu Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE APU STARTED IN FLIGHT WITH APPROXIMATELY THREE SECONDS OF APU FIRE MESSAGE, AND FUEL SMELL IN CABIN WHEN ON GROUND AND SWITCHING PACKS TO APU. THE AIRCRAFT LANDED WITH NO INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL 49-00-00 CONTROL NUMBER 046935, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. THE AIRCRAFT RETURNED  ON 10/10/04 WHERE MAINTENANCE REMOVED AND REPLACED THE APU FUEL PRESSURE SWITCH, CLEANED THE APU FIRE LOOP CONNECTOR PLUG AND OPERATIONAL CHECKED WITH NO DEFECTS. THE APU WAS REMOVED FROM MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
